# SDR F3LA2024012900011

- Difficulty date: January 22, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N335FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08320
- Aircraft time: 18,072 hours, 7,982 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5313537520000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SHCEDULED MX.  DURING INSPECTION AT FWD WET AREA WAS FOUND CORROSION ON THE FLOOR BEAM SUPPORT BETWEEN FR 17 TO FR 18- LBL 10.00 DOT#997-155.   REMOVED & REPLACED FLOOR BEAM SUPPORT BETWEEN FR17-FR18 IAW A320 NEO SRM 51-72-11-911-001 MX ACTION IS ACCEPTABLE.
